# SDR DALA2022111607383

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 71,092 hours, 33,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 13 D
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AT SEAT:13D.   SECURED LIGHT ASSY AND OPS CHECK GOOD. (2497472)
